Volume 8 Number 9 ( Sep. 2013)
Home > Archive > 2013 > Volume 8 Number 9 ( Sep. 2013) >
JSW 2013 Vol.8(9): 2360-2366 ISSN: 1796-217X
doi: 10.4304/jsw.8.9.2360-2366

A Fast Algorithm for Facility Location Problem

Wenhao Shu
School of Computer and Information Technology, Beijing Jiaotong University, Beijing, 100044, China

Abstract—In this paper, we present an approximation algorithm achieving approximation guarantee of 2 for the classical uncapacitated facility location problem. The distinguishing feature of our designed algorithm is the overall low running time of O(mlogm), where c f m=n ×n , c n and f n are the number of cities and facilities. Though the approximation factor is 1.61 in Ref.[1], whereas the running time is 3 O(n ) , where c f n=n+n . Compared with the approximation algorithm in Ref.[1], the advantage of our algorithm is it has more applications with lower running time.

Index Terms—Facility location problem, approximation algorithm, dual fitting, linear programming.


Cite: Wenhao Shu, "A Fast Algorithm for Facility Location Problem," Journal of Software vol. 8, no. 9, pp. 2360-2366, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency: Monthly (2006-2019); Bimonthly (Since 2020)
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, Google Scholar, ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Dec 06, 2019 News!

    Vol 14, No 1- Vol 14, No 4 has been indexed by EI (Inspec)   [Click]

  • Jun 22, 2020 News!

    Papers published in JSW Vol 14, No 1- Vol 15 No 4 have been indexed by DBLP     [Click]

  • Jun 22, 2020 News!

    The papers published in Vol 15, No 5 have all received dois from Crossref    [Click]

  • Aug 01, 2018 News!

    [CFP] 2020 the annual meeting of JSW Editorial Board, ICCSM 2020, will be held in Rome, Italy, July 17-19, 2020   [Click]

  • Jun 22, 2020 News!

    Vol 15, No 5 has been published with online version     [Click]